# SDR FDEA2020071761540

- Difficulty date: July 16, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 61,287 hours, 24,224 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 1714
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN PRESSURE DECK UPPER PLATE IS CORRODED BS 1714, LBL 6 - BL9 REMOVED CORROSION IAW SRM 51-10-02.   FOUND TO BE WITHIN LIMITS IAW SRM 53-60-51-1A, TREATED BARE METAL IAW SRM 514-20-01.
